# SDR ASOA98011S

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120170
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT DFW-LAW, RECEIVED LOW OIL PRESSURE WARNING ON MAP, PRESSURE GAUGE CONFIRMED THAT THE OIL PRESSURE WAS BELOW 40 PSID.  CREW FOLLOWED THE POH AND SHUT DOWN THE LEFT ENGINE, THEN DECLARED AN EMERGENCY AND RETURNED TO DFW WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  DFW MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW/MM.  ALL GROUND RUNS AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  INVESTIGATION REVEALED FAILURE OF THE NR 5 BEARING, LEADING TO THE LOSS OF OIL PRESSURE.  (M)
